# SDR UPS09554535

- Difficulty date: January 21, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Mount Bracket
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT MAIN LANDING GEAR WHEEL WELL, LEFT SYSTEM HYDRAULIC MODULE MOUNTING BRACKET IS CRACKED.  REPLACED BRACKET PER SRM 51-40-02-0G.
